Communications in Mathematical Physics

Kinematics of Yang-Mills solitons

John L. Friedman and Rafael D. Sorkin

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 89, Number 4 (1983), 483-499.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103922927

Mathematical Reviews number (MathSciNet)
MR0713682

Zentralblatt MATH identifier
0523.58022

Subjects
Primary: 81E13
Secondary: 53C05: Connections, general theory 53C80: Applications to physics

Citation

Friedman, John L.; Sorkin, Rafael D. Kinematics of Yang-Mills solitons. Comm. Math. Phys. 89 (1983), no. 4, 483--499. https://projecteuclid.org/euclid.cmp/1103922927


Export citation